# SDR AALA20170720006

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 58,398 hours, 7,098 cycles
- System (JASC): 2424 · AC Regulator
- Part: Converter
- Part number: 757183F
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  DURING CLIMB WITH ELECTRICAL BACKUP SYSTEM ON, AIRCRAFT LOST BOTH BACK UP GENERATORS AND RECEIVED EICAS STATUS MESSAGE "ELEC BACKUP SYS". THE FLIGHT DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO KLAX.  MAINTENANCE REPLACED THE BACKUP POWER SYSTEM FREQUENCY CONVERTER ASSEMBLY IAW AMM 24-25-09.  CONTROL TEST AND POWER TEST IS NORMAL IAW AMM 24-25-09, NO FAULTS FOUND.
